Advertisement

Boundedness theorems for certain non-linear systems

  • R. A. Smith
Article

Keywords

Positive Constant Periodic Solution Symmetric Positive Definite Matrix Boundedness Theorem Nonlinear Circuit 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Amerio L.,Soluzioni quasi-periodiche, o limitate di sistemi differenziali non lineari quasiperiodici, o limitati, Ann. Mat. Pura Appl. (4) 39, 97–119 (1955).MATHMathSciNetGoogle Scholar
  2. [2]
    Graffi D.,Forced oscillations for several nonlinear circuits, Annals of Math.54, 262–271 (1951).CrossRefMathSciNetGoogle Scholar
  3. [3]
    Lefschetz S.,Introduction to Topology, Princeton 1949.Google Scholar
  4. [4]
    Mizohata S.,On the existence of systems of periodic solutions for several nonlinear circuits, Mem. Coll. Sci. Univ. Kyoto Ser. A Math.27, 115–121 (1952).MATHMathSciNetGoogle Scholar
  5. [5]
    Reuter G. E. H.,Boundedness theorems for non-linear differential equations of the second order (II), Journal London Math. Soc.27, 48–58 (1952).MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    Smith, R. A.,Asymptotic stability of x″+a(t)x′+x=0, Quart. J. of Math. (Oxford) (2)12, 123–126 (1961).MATHCrossRefGoogle Scholar
  7. [7]
    Yamaguti M.,On some properties of the non-linear differential equations of the «parametric excitation», Mem. Coll. Sci. Univ. Kyoto Ser. A Math.28, 87–96 (1953).MathSciNetGoogle Scholar

Copyright information

© Springer 1963

Authors and Affiliations

  • R. A. Smith
    • 1
  1. 1.DurhamEngland

Personalised recommendations